# SDR HEEA076614

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,197 hours
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02527730008
- Part serial: PE569
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE OSCILLATIONS AND SEAL LEAKING. REPLACED WITH SERVICEABLE FUEL PUMP.
